MENU

You are here

Publications

Export 1557 results:
2012
Babadjian J-F, Francfort GA, Mora MG. Quasistatic evolution in non-associative plasticity - the cap models. SIAM Journal on Mathematical Analysis 44, nr. 1 (2012) 245-292 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4139
Rozza G, Manzoni A, Negri F. Reduction strategies for PDE-constrained oprimization problems in Haemodynamics. European Congress on Computational Methods in Applied Sciences and Engineering (ECCOMAS 2012) J. Eberhardsteiner et.al. (eds.), Vienna, Austria, 10-14 sept. 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6338
Garrione M. Resonance at the first eigenvalue for first-order systems in the plane: vanishing Hamiltonians and the Landesman-Lazer condition. Differential Integral Equations [Internet]. 2012 ;25:505–526. Available from: https://projecteuclid.org:443/euclid.die/1356012676
Arroyo M, Heltai L, Millán D, DeSimone A. Reverse engineering the euglenoid movement. Proceedings of the National Academy of Sciences of the United States of America. Volume 109, Issue 44, 30 October 2012, Pages 17874-17879 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6444
Guzzetti D. A Review on The Sixth Painlevé Equation. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6525
Bertola M, Cafasso M. Riemann–Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena [Internet]. 2012 ;241:2237 - 2245. Available from: http://www.sciencedirect.com/science/article/pii/S0167278912000115
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Bianchini S, Caravenna L. SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension. Communications in Mathematical Physics 313 (2012) 1-33 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4091
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis [Internet]. 2012 ;44(3):2179-2203. Available from: http://hdl.handle.net/20.500.11767/14066
Bianchini S. SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 380-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6535
Bianchini S, Yu L. SBV-like regularity for general hyperbolic systems of conservation laws in one space dimension. Rend. Istit. Mat. Univ. Trieste. 2012 ;44:439–472.
Bianchini S, Tonon D. SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian. Journal of Mathematical Analysis and Applications [Internet]. 2012 ;391(1):190-208. Available from: http://hdl.handle.net/20.500.11767/13909
Agostiniani V. Second order approximations of quasistatic evolution problems in finite dimension. Discrete & Continuous Dynamical Systems - A [Internet]. 2012 ;32:1125. Available from: http://aimsciences.org//article/id/560b82d9-f289-498a-a619-a4b132aaf9f8
Morandotti M. Self-propelled micro-swimmers in a Brinkman fluid. Journal of Biological Dynamics [Internet]. 2012 ;6:88-103. Available from: https://doi.org/10.1080/17513758.2011.611260
Chen P, Quarteroni A, Rozza G. Simulation-based uncertainty quantification of human arterial network hemodynamics. International Journal Numerical Methods Biomedical Engineering. 2012 .
Berti M, Bolle P. Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity. 2012 ;25:2579-2613.
Guzzetti D. Solving the Sixth Painlevé Equation: Towards the Classification of all the Critical Behaviors and the Connection Formulae. Int Math Res Notices (2012) 2012 (6): 1352-1413 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6093
Tonon D. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Riv. Mat. Univ. Parma [Internet]. 2012 ;3:163–175. Available from: https://hal.archives-ouvertes.fr/hal-00918409
Dossena G. Some aspects of spinors – classical and noncommutative. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6317
Dell'Antonio G. Some remarks on quantum mechanics. International Journal of Geometric Methods in Modern Physics, Volume 9, Issue 2, March 2012, Article number1260018 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7018
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Mola A, Heltai L, DeSimone A. A stable semi-lagrangian potential method for the simulation of ship interaction with unsteady and nonlinear waves. In: 17th Int. Conf. Ships Shipp. Res. 17th Int. Conf. Ships Shipp. Res. ; 2012.
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA, Lerario A. Systems of Quadratic Inequalities. Proceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7072

Pages

Sign in